Get E-Book on COVID-19

Q. Why am I having leg cramps after taking a gluten-free diet?

Answered by
Dr. Muhammad M. Hanif Md.
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Aug 05, 2017 and last reviewed on: Oct 09, 2018

Hi doctor,

I am having leg cramps, especially after taking lunch. I am on a gluten-free diet because of irritable bowel syndrome. This gluten-free diet helped cure my loose motion.

Dr. Muhammad M. Hanif Md.

Cardiology Critical Care Physician General Medicine Internal Medicine
#

Hi,

Welcome to icliniq.com.

  1. Muscular spasms.
  2. Least physical activity.
  3. Hemoglobin and other constituents of blood not in the normal range.
  4. If the blood supply to muscles is interrupted for a short time.
  5. Fluid and electrolytes imbalance.
  6. Calcium and vitamin D levels are very important.
  7. Dietary deficiencies, like proteins, micronutrients, and macronutrients.
  8. Longstanding diarrhea.
  • All of this situation warrants a quick visit to your primary care physician. He or she will go for proper evaluation and investigations and treat your problem accordingly. Leg cramps have nothing to do with gluten-free diet. It has a relation with cramps, and that is, gluten-free diet reduces the abdominal cramps, bloating, and excessive gas production.

Hope it helps. Please feel free to ask more queries if there are any doubts. I would be happy to assist.

For more information consult a general medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/general-medicine-physician


Was this answer helpful?

 | 

Related Questions:
I have diarrhea following constipation for a long time. Why?
What causes dull cramping discontinuous chest pain?
Why do I have nausea, cramping in upper groin area and burping?
 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Antibiotic-Associated Diarrhea (AAD)

Article Overview: Antibiotic-associated diarrhea (AAD) is the passing of watery stools after taking antibiotics. It results from infection by antibiotic-resistant pathogens. Read Article


Dr. Geethu Thomas
Medical Gastroenterologist

The consequences of long-term antibiotic administration are diarrhea, antibiotic resistance, impaired immunity, increased cost of treatment, organ failures and deaths and reduction in beneficial phytoestrogens. Antibiotic-associated diarrhea (AAD) is unexplained diarrhea associated with the use of a...  Read Article

What can be done for post-ejaculation muscle spasms and nerve irritation?

Query: Hi doctor, I have been struggling with chronic prostatitis or CPPS for the past five months. A big issue I have been having is the post-ejaculation muscle spasms or nerve irritation. I am currently in physical therapy to work out the muscle tension or spasms and hoping that helps with the nerve irr...  Read Full »

How can I cure muscle spasms and pain in back, neck and leg?

Query: Hello doctor, I am a 41-year-old male. I have been experiencing muscle spasms and pain in the back, neck, and leg since 10 years intermittently. I am currently undergoing physical therapy and chiropractic. However, I wanted to consult from a naturopathic perspective on what can be the root cause of...  Read Full »

Also Read


Can naked body to body massage spread HIV?
Hello doctor, I recently had some business trip during which I had some naked body to body massage wherein massager vag...  Read more»
Are COVID-19 Patients Infectious for up to 90 Days After Recovery?
There have been reports of recovered COVID-19 patients getting reinfected and testing positive for almost 3 months. Read...  Read more»
Crohn's Disease
Crohn's disease causes inflammation of the digestive tract, which results in symptoms like severe diarrhea, stomach pain...  Read more»

Ask your health query to a doctor online?

Ask a General Medicine Physician Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.